# SDR ASAA2016032516101

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 26,759 hours, 8,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 BATTERY PACKS FAILED EMERGENCY EXIT DEEP CYCLE TEST, FWD AND AFT.  ACFT GROUNDED. R & R BATTERY PACKS M1673 AND M1675, REF WDM 33-51-11.  OPS TEST NORMAL, REF AMM 33-51-00. ACCESS AREA CHECKED SECURED.  INSTALLED TAMPER SEAL AFT ACCESS PANEL.
